# SDR SWAA2012122710919

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 344,600 hours, 23,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Part number: 65C16820
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 ENTRY DOOR SLIDE GIRT BAR HARD TO INSERT AND RELEASE.  CLEARED DEBRIS FROM GRIT BAR RECEPTACLES ON FLOOR OPERATIONAL CHECKS GOOD PER MM.
